MAUDE Adverse Event Report: HALYARD HEALTH HALYARD* ORAL CARE Q4 KIT WITH CHG; VAP ORAL CARE PRODUCTS

HALYARD HEALTH HALYARD* ORAL CARE Q4 KIT WITH CHG; VAP ORAL CARE PRODUCTS
Model Number 97014
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 27oct 2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Halyard received a single report that referenced 10 different incidences, which were associated with separate units, involving ten different patients.This is the ninth of ten reports.Refer to 8030647-2017-00121 for the first patient.Refer to 8030647-2017-00122 for the second patient.Refer to 8030647-2017-00123 for the third patient.Refer to 8030647-2017-00124 for the fourth patient.Refer to 8030647-2017-00125 for the fifth patient.Refer to 8030647-2017-00126 for the sixth patient.Refer to 8030647-2017-00127 for the seventh patient.Refer to 8030647-2017-00128 for the eighth patient.Refer to 8030647-2017-00130 for the tenth patient.It was reported by the distributor that reports "dear vendor, please review and provide a response to the product quality issue reported.The green sponge breaks off when use and has occurred ten times.There were no injuries reported.Additional information was received from the customer on 02-aug-2017 that states, there was no situation of patient harm to report for any of the incidents cited.Therefore, the staff did not record any information regarding the patient,and no medical intervention was performed in any incident.The only "intervention" would have been removing pieces of the foam swab from the patients' mouths.However, this was not recorded in writing by the staff- only anecdotal accounts.Additional information was requested but not received.

Common Device Name
VAP ORAL CARE PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6982970
Report Number8030647-2017-00129
Device Sequence Number18938373
Product Code JOL
UDI-Device Identifier30680651139031
UDI-Public30680651139031
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Model Number97014
Device Catalogue Number991013903
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2017
Initial Report FDA Received Date10/27/2017
Patient Sequence Number1